Bulletin of the Belgian Mathematical Society - Simon Stevin

Real hypersurfaces with Killing type structure Jacobi operators in $\mathbb{C}P^2$ and $\mathbb{C}H^2$

Yaning Wang and Wenjie Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we prove that if the structure Jacobi operator of a $3$-dimen\-sional real hypersurface in a nonflat complex plane is of Killing type, then the hypersurface is either a tube of radius $\frac{\pi}{4}$ over a holomorphic curve in $\mathbb{C}P^2$ or a Hopf hypersurface with vanishing Hopf principal curvature in $\mathbb{C}H^2$. This extends the corresponding results in [6].

Article information

Bull. Belg. Math. Soc. Simon Stevin, Volume 25, Number 3 (2018), 403-414.

First available in Project Euclid: 11 September 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53B25: Local submanifolds [See also 53C40]
Secondary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.) 53D15: Almost contact and almost symplectic manifolds

3-dimensional real hypersurface structure Jacobi operator Hopf hypersurface Killing tensor


Wang, Yaning; Wang, Wenjie. Real hypersurfaces with Killing type structure Jacobi operators in $\mathbb{C}P^2$ and $\mathbb{C}H^2$. Bull. Belg. Math. Soc. Simon Stevin 25 (2018), no. 3, 403--414. doi:10.36045/bbms/1536631235. https://projecteuclid.org/euclid.bbms/1536631235

Export citation